Sneezing more than 24 hours after IV anesthesia (propofol)
This seems like a weird side effect. Anyone know more about this? I started sneezing while still on the recovery room.
Interested in more discussions like this? Go to the Ear, Nose & Throat (ENT) Support Group.
Hi @ljmontgo, I think the sneezing can be a side effect according to this information I found — " Propofol-based intravenous sedation, in combination with periocular local anesthetic injections, induces sneezing in approximately one sixth of general oculoplastic cases." — Factors prompting sneezing in intravenously sedated patients receiving local anesthetic injections to the eyelids: https://pubmed.ncbi.nlm.nih.gov/20079540/
Are you still having a problem with the sneezing?
Welp it's now 30 hours post procedure and the sneezing has died down a lot but hasn't stopped completely. Thanks for the reply. I saw that article but I had a gastro procedure and wondered if there was some other info that might be useful. Thanks again. I appreciate you taking the time to read and reply to my post.